MathSciNet Relay Station
MathSciNet bibliographic data
MR621982 (82h:26010) 26A24
Hancock, Don L. Derivatives and Lebesgue points via homeomorphic changes of scale. Trans. Amer. Math. Soc. 267 (1981), no. 1, 197–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement